# SDR SWAA2025021093069

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EXIT LIGHT (2EA) FOUND DISCONNECTED AND REMOVED FROM EYE END TERMINALS BY UNDOCUMENTED MAINTENANCE ON ROW 12ABC AND 9ABC AT PASSENGER CABIN 2024-780549<[01] REMOVED AND RE-INSTALLED EMERGENCY Ï¿½REA LIGHT ROW 12ABC AND 9ABC LIGHT ASSEMBLY AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-03-960-802. PERFORMED TEST OF THE EMERGENCY LIGHT. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
